# SDR SWAA2016091355735

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 41,879 hours, 24,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR OUT OF ADJUST.   ADJUSTED THE GIRT BAR IAW MT.
